# SDR FDEA201601180185

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3064503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA STATION 765 - 824, LONGERON L51 IS CRACKED AT AFT END.  R & R LONGERON IAW SRM 51-33-01.
